| Model Number |
MMT-551NAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
The customer reported via phone call that insulin pump had cosmetic damage and crack.The blood glucose at the time of the incident was unknown.The customer was assisted with troubleshooting.The device will be returned for analysis.